On a theorem of H. Goldstine

C. DeVito; R. Welland

Studia Mathematica (1970)

  • Volume: 34, Issue: 3, page 265-269
  • ISSN: 0039-3223

How to cite


DeVito, C., and Welland, R.. "On a theorem of H. Goldstine." Studia Mathematica 34.3 (1970): 265-269. <http://eudml.org/doc/217423>.

author = {DeVito, C., Welland, R.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {265-269},
title = {On a theorem of H. Goldstine},
url = {http://eudml.org/doc/217423},
volume = {34},
year = {1970},

AU - DeVito, C.
AU - Welland, R.
TI - On a theorem of H. Goldstine
JO - Studia Mathematica
PY - 1970
VL - 34
IS - 3
SP - 265
EP - 269
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217423
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.